I took Diovan back in February of 2010 and got blisters on the side of my foot. They dry up and have small scabs, but blisters keep coming back. I have tried every OTC cream there is. Anti-fungal, cortisone, anti bacterial and anti viral. Even where the skin has "healed" it still is red. At times they itch, but I have peripheral neuropathy in my feet so don't feel what most people would feel. A friend thought it might be shingles, but even shingles will run its course and go away.
I cannot confirm a diagnosis without examination, but it can be foot blisters or fibromas.
When a foot is hot and sweaty, the sock sticks to the foot. The sock and foot then rub against each other and the inside of the shoe causing blisters to appear. Plantar fibromas are firm, nodular masses which occur as a single mass or in clusters on the arches of the foot.
Wear shoes that fit properly and keep feet as dry as possible. Wearing wet shoes, boots and socks will increase your chance of developing blisters. So change socks regularly.
And use foot powder to help keep your feet dry. If the blisters still persist then please get it evaluated from a dermatologist/podiatrist. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.